# SDR B4MR98052

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND BS 480 LBL 45 SEAT TRACK CORRODED.  REPLACED SEAT TRACK FROM BS 460 TO BS 480 IAW BOEING 727 SRM 53-10-5.  CORROSION TASK CARD NUMBER C53-224-01.  NON-ROUTINE TASK CARD NUMBER 114007.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
